# SDR UALA2011071103451

- Difficulty date: July 9, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 61,156 hours, 10,996 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4088240901
- Part serial: 201
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R FMC CDU FAILED.  SWAPPED CDU TO CENTER POSITION PER MEL.  REPLACED CENTER CDU PER MM.  PASSED ALL TEST, OPS CHECK GOOD.
